# SDR CKSA98725

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 PIT, ZONE 130, STA 901, BETWEEN RBL 10 AND 15, FOUND AN AREA OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-01, FOUND TO BE OUT OF LIMITS IAW 53-21-00.  REMOVED FASTENERS AND FABRICATED REPAIR PART IAW L1011 SRM 51-40-01 AND 53-21-00.  INSTALLED REPAIR IAW SRM 51-40-01 AND MM 20-51-09.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-207, NON ROUTINE CARD NR 34253, CPCP TASK NR C53-100-02-00.
